KKM-principle and fixed point theorems in metric type space

Samih Lazaiz, Karim Chaira, Mohamed Aamri, El Miloudi Marhrani

Abstract


The aim of this paper is to give some fixed point theorems using the KKM-Type mappings, some well-known results are extended to the case of metric type spaces. We also introduced a new concepts namely, multivalued co-set contraction, and quasi-subadmissibility in order to generalize concidence Fan's Theorem in metric type spaces.

Full Text: PDF

How to Cite this Article:

Samih Lazaiz, Karim Chaira, Mohamed Aamri, El Miloudi Marhrani, KKM-principle and fixed point theorems in metric type space, Adv. Fixed Point Theory, 6 (2016), 308-329

Copyright © 2016 Samih Lazaiz, Karim Chaira, Mohamed Aamri, El Miloudi Marhrani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation